Alert archive / Nevada / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 21, 2012, 10:12 AM PDT. It took effect at Jun 22, 2012, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2012, 10:12 AM PDT (17:12 UTC)
- In effect from
- Jun 22, 2012, 11:00 AM PDT
- Expired
- Jun 22, 2012, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
803 WWUS85 KLKN 211712 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1012 AM PDT THU JUN 21 2012 ...GUSTY WINDS AND LOW HUMIDITY EXPECTED OVER CENTRAL NEVADA TODAY AND FRIDAY... .A PACIFIC STORM SYSTEM WILL CONTINUE TO APPROACH THE GREAT BASIN. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL COMBINE WITH WARM TEMPERATURES AND VERY LOW HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE POTENTIAL EXISTS FOR EXPLOSIVE FIRE GROWTH THIS AFTERNOON AND EVENING...AND AGAIN ACROSS WHITE PINE COUNTY ON FRIDAY. NVZ455-220400- /O.NEW.KLKN.FW.W.0014.120622T1800Z-120623T0400Z/ /O.CON.KLKN.FW.W.0013.120621T1800Z-120622T0400Z/ WHITE PINE COUNTY- 1012 AM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH...EXPECTED THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ454-457-220400- /O.CON.KLKN.FW.W.0013.120621T1800Z-120622T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 1012 AM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454 AND 457... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TURNER
5 follow-up statements
033 WWUS85 KLKN 212125 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 225 PM PDT THU JUN 21 2012 ...STRONG GUSTY WINDS AND LOW HUMIDITY EXPECTED OVER CENTRAL NEVADA TODAY THROUGH SATURDAY... .A PACIFIC STORM SYSTEM WILL CONTINUE TO APPROACH THE GREAT BASIN. AHEAD OF THIS STORM...STRONG SOUTHWEST WINDS WILL COMBINE WITH WARM TEMPERATURES AND VERY LOW HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE POTENTIAL EXISTS FOR EXPLOSIVE FIRE GROWTH THIS AFTERNOON AND EVENING...AND AGAIN ACROSS WHITE PINE COUNTY ON FRIDAY. CRITICAL FIRE CONDITIONS WILL CONTINUE ACROSS CENTRAL NEVADA SATURDAY THROUGH MONDAY. NVZ455-220400- /O.NEW.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ /O.CON.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ /O.CON.KLKN.FW.W.0014.120622T1800Z-120623T0400Z/ WHITE PINE COUNTY- 225 PM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. EXPECT THESE WINDS THIS AFTERNOON AND EVENING...WITH SLIGHTLY LESS SPEEDS ON FRIDAY. WINDS WILL INCREASE AGAIN ON SATURDAY...AVERAGING 25 TO 35 MPH WITH GUSTS TO 55 MPH. EXTREMELY CRITICAL FIRE CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL ON SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ457-220400- /O.NEW.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ /O.CON.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 225 PM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...THIS AFTERNOON AND EVENING... SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. EXPECT SIMILAR WINDS WITH HIGHER GUSTS TO NEAR 50 MPH SATURDAY AFTERNOON AND EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL ON SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ454-220400- /O.CON.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 225 PM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 454... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TURNER
630 WWUS85 KLKN 220402 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 902 PM PDT THU JUN 21 2012 ...GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED OVER PORTIONS OF CENTRAL NEVADA FRIDAY AFTERNOON...AND WILL EXPAND TO INCLUDE PORTIONS OF NORTHERN NEVADA THIS WEEKEND... NVZ455-221915- /O.EXP.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ /O.CON.KLKN.FW.W.0014.120622T1800Z-120623T0400Z/ /O.CON.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ WHITE PINE COUNTY- 902 PM PDT THU JUN 21 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS TONIGHT...WINDS ARE FALLING BELOW CRITICAL LEVELS THIS EVENING AND WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. FRIDAY...SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH FROM THE LATE MORNING THROUGH THE EVENING. SATURDAY AFTERNOON...SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. * RELATIVE HUMIDITY TONIGHT...RECOVERIES WILL BE POOR TONIGHT...RANGING FROM 25 PERCENT IN THE NORTHWESTERN PORTION OF THE ZONE...TO AS LOW AS 10 PERCENT IN THE SOUTHEAST PORTION OF ZONE 455. FRIDAY...HUMIDITIES WILL BE IN THE 5 TO 10 PERCENT RANGE. SATURDAY...HUMIDITIES WILL BE AROUND 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL ON SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ457-221915- /O.EXP.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ /O.CON.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 902 PM PDT THU JUN 21 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS TONIGHT...WINDS ARE FALLING BELOW CRITICAL LEVELS THIS EVENING AND WILL CONTINUE TO DIMINISH THROUGH THE NIGHT. SATURDAY AFTERNOON...SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. * RELATIVE HUMIDITY TONIGHT...20 TO 30 PERCENT. SATURDAY...HUMIDITIES WILL BE AROUND 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL ON SATURDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ454-220515- /O.EXP.KLKN.FW.W.0013.000000T0000Z-120622T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 902 PM PDT THU JUN 21 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 454... WINDS ARE DIMINISHING BELOW CRITICAL LEVELS THIS EVENING...AS SUCH THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT. $$ ROOD/BOYD
968 WWUS85 KLKN 221035 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 335 AM PDT FRI JUN 22 2012 ...GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED OVER PORTIONS OF CENTRAL NEVADA THIS AFTERNOON...AND WILL EXPAND TO INCLUDE PORTIONS OF NORTHERN NEVADA THIS WEEKEND... NVZ455-230145- /O.CON.KLKN.FW.W.0014.120622T1800Z-120623T0400Z/ /O.CON.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ WHITE PINE COUNTY- 335 AM PDT FRI JUN 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NVZ457-230145- /O.CON.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 335 AM PDT FRI JUN 22 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
415 WWUS85 KLKN 222110 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 210 PM PDT FRI JUN 22 2012 ...GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED OVER PORTIONS OF CENTRAL NEVADA THIS AFTERNOON AND THIS EVENING...AND WILL EXPAND TO INCLUDE MUCH OF NORTHERN AND CENTRAL NEVADA SATURDAY AND SUNDAY... NVZ455-231215- /O.UPG.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ /O.NEW.KLKN.FW.W.0015.120623T1800Z-120625T0400Z/ /O.CON.KLKN.FW.W.0014.000000T0000Z-120623T0400Z/ WHITE PINE COUNTY- 210 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...THROUGH THIS EVENING...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. SATURDAY AND SUNDAY...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH DURING THE OVERNIGHT HOURS. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT DURING THE AFTERNOON HOURS. EXPECT RELATIVE HUMIDITY TO RECOVER TO 15 TO 20 PERCENT AFTER MIDNIGHT DURING THE OVERNIGHT HOURS. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS ARE EXPECTED SATURDAY AND SUNDAY...CREATING EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ457-231215- /O.UPG.KLKN.FW.A.0010.120623T1800Z-120624T0400Z/ /O.NEW.KLKN.FW.W.0015.120623T1800Z-120625T0400Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 210 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH DURING THE OVERNIGHT HOURS. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT DURING THE AFTERNOON HOURS. EXPECT RELATIVE HUMIDITY TO RECOVER TO 15 TO 20 PERCENT AFTER MIDNIGHT DURING THE OVERNIGHT HOURS. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ454-470-231215- /O.NEW.KLKN.FW.W.0015.120623T1800Z-120625T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-EASTERN ELKO COUNTY- 210 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454 AND 470... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL DIMINISH TO 10 TO 20 MPH DURING THE OVERNIGHT HOURS. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT DURING THE AFTERNOON HOURS. EXPECT RELATIVE HUMIDITY TO RECOVER TO 20 TO 30 PERCENT AFTER MIDNIGHT DURING THE OVERNIGHT HOURS. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ469-231215- /O.NEW.KLKN.FW.W.0015.120624T1800Z-120625T0400Z/ SOUTHWESTERN AND CENTRAL ELKO COUNTY- 210 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 469... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY. * WINDS...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TURNER
686 WWUS85 KLKN 230346 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 846 PM PDT FRI JUN 22 2012 ...GUSTY WINDS AND LOW HUMIDITIES ARE EXPECTED OVER PORTIONS OF CENTRAL NEVADA THIS AFTERNOON AND THIS EVENING...AND WILL EXPAND TO INCLUDE MUCH OF NORTHERN AND CENTRAL NEVADA SATURDAY AND SUNDAY... NVZ455-231500- /O.EXP.KLKN.FW.W.0014.000000T0000Z-120623T0400Z/ /O.CON.KLKN.FW.W.0015.120623T1800Z-120625T0400Z/ WHITE PINE COUNTY- 846 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455... * AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS ARE EXPECTED SATURDAY AND SUNDAY...CREATING EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ454-457-470-231500- /O.CON.KLKN.FW.W.0015.120623T1800Z-120625T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-EASTERN ELKO COUNTY- 846 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...457 AND 470... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY AND FIRE WEATHER ZONE 470 EASTERN ELKO COUNTY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ469-231500- /O.CON.KLKN.FW.W.0015.120624T1800Z-120625T0400Z/ SOUTHWESTERN AND CENTRAL ELKO COUNTY- 846 PM PDT FRI JUN 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 469... * AFFECTED AREA...FIRE WEATHER ZONE 469 SOUTHWESTERN AND CENTRAL ELKO COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 21, 9:00 AM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 21, 9:00 AM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 900 AM PDT THU JUN 21 2012 .SYNOPSIS...AN APPROACHING STORM SYSTEM WILL RESULT IN GUSTY WINDS AND MUCH WARMER TEMPERATURES THIS AFTERNOON. GUSTY AFTERNOON WINDS ALONG WITH DRY CONDITIONS WILL CONTINUE THROUGH EARLY NEXT WEEK AS THE LARGE PACIFIC STORM SYSTEM SLOWLY ARRIVES ON THE WEST COAST. THERE IS NO PRECIPITATION IN SIGHT... EXPECT THE DROUGHT TO WORSEN AND THE FIRE DANGER TO CONTINUE INTO NEXT WEEK. && .UPDATE...SENT OUT UPDATED SKY GRIDS TO ACCOUNT FOR ALTOCUMULUS CLOUDS DRIFTING NORTH ACROSS NEVADA THIS MORNING. THIS MIDLEVEL MOISTURE WILL STICK AROUND THROUGH THIS AFTERNOON...WITH GFS BUFR SOUNDINGS FOR ELKO INDICATING CONVECTIVE CLOUD BASES NEAR 500 MB THIS AFTERNOON. WITH PRECIPITABLE WATER VERY LOW /LESS THAN 0.40/ IN A VERY DRY ATMOSPHERE...EXPECT ONLY SOME CUMULUS BUILDUPS THIS AFTERNOON. DID INCREASE CLOUD COVER TO ACCOUNT FOR THIS...GFS DOES SHOW WEAK INSTABILITY /LIFTED INDEX LESS THAN ZERO/ FROM ELKO/SPRING CREEK TO BATTLE MOUNTAIN TO WEST OF AUSTIN AT 5 PM. OTHERWISE...VERY HOT TEMPERATURES IN THE UPPER 90S EXPECTED IN VALLEYS THIS AFTERNOON...WITH WARMEST LOCALES NEAR 100. TURNER && .PREV DISCUSSION... /ISSUED AT 407 AM / SYNOPSIS...AN APPROACHING STORM SYSTEM WILL RESULT IN GUSTY WINDS AND WARMER TEMPERATURES ON THURSDAY. GUSTY AFTERNOON WINDS ALONG WITH DRY CONDITIONS WILL CONTINUE THROUGH THE NEXT MONDAY AS THE STORM SYSTEM REMAINS ALONG THE WEST COAST. SHORT TERM...TODAY THROUGH FRIDAY. UPPER RIDGE AXIS WILL DRIFT EAST OF THE FORECAST AREA TODAY AS UPPER TROUGH APPROACHES THE WEST COAST. THIS WILL PUT THE FORECAST AREA UNDER INCREASING SOUTHWEST FLOW RESULTING IN BREEZY TO WINDY CONDITIONS THIS AFTERNOON ESPECIALLY ACROSS CENTRAL NEVADA. THIS SOUTHWEST FLOW WILL CAUSE TEMPERATURES TO SKYROCKET TODAY WITH HIGHS IN THE 90S TO NEAR 100. MODELS INDICATE A LITTLE INSTABILITY AND MID-LEVEL MOISTURE OVER PORTIONS OF ELKO/LANDER/EUREKA COUNTIES THIS AFTERNOON BUT DONT SEE MUCH MORE THAN SOME CLOUD BUILDUPS OVER THE MOUNTAINS. AS UPPER TROUGH DEEPENS AND PUSHES ONTO THE WEST COAST WE WILL SEE ABOUT 8 TO 12 DEGREES OF COOLING ON FRIDAY ALONG WITH SOME CLOUDINESS OVER NORTHWEST NEVADA. WINDS WILL ONCE AGAIN BE BREEZY TO WINDY AS STRONG SOUTHWEST FLOW ALOFT REMAINS IN PLACE. LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. GREAT BASIN WILL BE WEDGED BETWEEN A NEARLY STATIONARY TROUGH ALONG THE PAC NW COAST...AND A RIDGE CENTERED JUST EAST OF THE FOUR CORNERS REGION FRIDAY NIGHT THROUGH THE WEEKEND. THE RESULTING MODERATE TO STRONG SOUTHWESTERLY FLOW ALOFT WILL LEAD TO GUSTY WINDS OVER THE REGION. AT THE SURFACE THIS WEEKEND LOW PRESSURE SETS UP IN THE NORTHEASTERN CORNER OF NEVADA LEADING TO WESTERLY WINDS OVER NORTHWEST NEVADA...SOUTHWESTERLY WINDS OVER WEST-CENTRAL NEVADA...AND SOUTHERLY WINDS OVER EASTERN NEVADA. STRONGEST WINDS WILL BE ACROSS CENTRAL AND EASTERN NEVADA WITH AFTERNOON SUSTAINED WINDS IN THE 15 TO 25 MPH RANGE. THE STRONG SOUTHWESTERLY FLOW ALOFT WILL RESULT IN GUSTS OF 30 TO 40 MPH OVER CENTRAL AND EASTERN NEVADA SATURDAY AND SUNDAY AFTERNOONS. THE UPPER LEVEL LOW OFF THE PAC NW COAST DRIFTS DOWN ALONG THE NORTHERN CA COAST MONDAY...MAKING ITS ONSHORE PUSH MONDAY NIGHT INTO TUESDAY THROUGH NORTHERN CA AND SOUTHERN OREGON...BRUSHING BY JUST TO THE NORTH OF NEVADA THROUGH TUESDAY NIGHT. COULD SEE SOME CUMULUS CLOUDS BUILDING ALONG THE NV/UT BORDER MONDAY AFTERNOON WITH SOME ISOLATED THUNDERSTORMS POSSIBLE...THOUGH ONLY AROUND A 5 TO 15 PERCENT CHANCE. SURFACE LOW REMAINS PEGGED OVER EXTREME NE NEVADA MONDAY AFTERNOON...KEEPING MODERATELY STRONG SUSTAINED WINDS OVER CENTRAL AND EASTERN NEVADA THROUGH MONDAY EVENING. WINDS DIMINISH SIGNIFICANTLY OVER NORTHERN AND WEST-CENTRAL NEVADA TUESDAY...WITH SOME GUSTY CONDITIONS REMAINING OVER EAST-CENTRAL NEVADA. AVIATION...VFR CONDITIONS TODAY UNDER MOSTLY SUNNY SKIES. MAIN CONCERN WILL BE GUSTY LATE MORNING THROUGH MID-EVENING WINDS. GUSTS ACROSS NORTHERN NEVADA WILL BE IN THE UPPER TEEN TO LOW 20 KT RANGE...HIGHER ACROSS CENTRAL NEVADA WHERE GUSTS OF 25 TO 35 KTS ARE POSSIBLE. FIRE WEATHER...A LOW PRESSURE SYSTEM APPROACHING THE WEST COAST TODAY WILL BRING AN INCREASING SOUTHWEST FLOW TO THE FIRE DISTRICT. THIS WILL RESULT IN BREEZY TO WINDY CONDITIONS ESPECIALLY ACROSS CENTRAL NEVADA WHERE GUSTS UP TO 35 MPH ARE EXPECTED. THIS COMBINED WITH RELATIVE HUMIDITY DROPPING INTO THE SINGLE DIGITS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. WINDS ON FRIDAY WILL BE ABOUT AS STRONG AS TODAY ACROSS EAST CENTRAL NEVADA WITH RELATIVE HUMIDITIES ONCE AGAIN DROPPING INTO THE SINGLE DIGITS SO A RED FLAG WARNING WILL LIKELY BE ISSUED BY THE DAYSHIFT FOR ZONES 455 AND 457. RED FLAG CONDITIONS WILL CONTINUE THROUGH THE WEEKEND OVER CENTRAL NEVADA AS THE LOW PRESSURE SYSTEM REMAINS ALONG THE WEST COAST WITH STRONG SOUTHWEST FLOW AND LOW RHS CONTINUING OVER CENTRAL NEVADA. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 99/99
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:25 PM PDT | Fire Weather Watch | LKN | 24 hr |
Nearby
Red Flag Warnings in Nevada, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.